Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2015 (2015), Article ID 856959, 11 pages
http://dx.doi.org/10.1155/2015/856959
Research Article

Periodic Solutions for -Species Lotka-Volterra Competitive Systems with Pure Delays

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 11 January 2015; Revised 22 March 2015; Accepted 2 April 2015

Academic Editor: Martin J. Bohner

Copyright © 2015 Ahmadjan Muhammadhaji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Fan, K. Wang, and D. Jiang, “Existence and global attractivity of positive periodic solutions of periodic n-species Lotka-Volterra competition systems with several deviating arguments,” Mathematical Biosciences, vol. 160, no. 1, pp. 47–61, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. Y. Li, “Periodic solutions for delay Lotka–Volterra competition systems,” Journal of Mathematical Analysis and Applications, vol. 246, no. 1, pp. 230–244, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. Egami, “Positive periodic solutions of nonautonomous delay competitive systems with weak Allee effect,” Nonlinear Analysis: Real World Applications, vol. 10, no. 1, pp. 494–505, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. Muhammadhaji and Z. Teng, “Positive periodic solutions of n-species Lotka-Volterra cooperative systems with delays,” Vietnam Journal of Mathematics, vol. 40, no. 4, pp. 453–467, 2012. View at Google Scholar · View at MathSciNet
  5. A. Muhammadhaji and Z. Teng, “Global attractivity of a periodic delayed N-species model of facultative mutualism,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 580185, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H.-F. Huo and W.-T. Li, “Positive periodic solutions of a class of delay differential system with feedback control,” Applied Mathematics and Computation, vol. 148, no. 1, pp. 35–46, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Chen, “Positive periodic solutions of neutral Lotka-Volterra system with feedback control,” Applied Mathematics and Computation, vol. 162, no. 3, pp. 1279–1302, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. D. Hu and Z. Zhang, “Four positive periodic solutions to a Lotka-Volterra cooperative system with harvesting terms,” Nonlinear Analysis: Real World Applications, vol. 11, no. 2, pp. 1115–1121, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. K. Zhao and Y. Ye, “Four positive periodic solutions to a periodic Lotka-Volterra predatory-prey system with harvesting terms,” Nonlinear Analysis. Real World Applications, vol. 11, no. 4, pp. 2448–2455, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Lu, “On the existence of positive periodic solutions to a Lotka Volterra cooperative population model with multiple delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 6, pp. 1746–1753, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. F. Yin and Y. Li, “Positive periodic solutions of a single-species model with feedback regulation and distributed time delay,” Applied Mathematics and Computation, vol. 153, no. 2, pp. 475–484, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Kouche, N. Tatar, and S. Liu, “Permanence and existence of a positive periodic solution to a periodic stage-structured system with infinite delay,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 620–638, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Z. Zhang, J. Wu, and Z. Wang, “Periodic solutions of nonautonomous stage-structured cooperative system,” Computers & Mathematics with Applications, vol. 47, no. 4-5, pp. 699–706, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. Zhang, H.-X. Li, and X.-B. Zhang, “Periodic solutions of competition Lotka-Volterra dynamic system on time scales,” Computers & Mathematics with Applications, vol. 57, no. 7, pp. 1204–1211, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. Fang and Y. Xiao, “Existence of multiple periodic solutions for delay Lotka-Volterra competition patch systems with harvesting,” Applied Mathematical Modelling, vol. 33, no. 2, pp. 1086–1096, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. Fang and Z. Wang, “Existence and global attractivity of positive periodic solutions for delay Lotka-Volterra competition patch systems with stocking,” Journal of Mathematical Analysis and Applications, vol. 293, no. 1, pp. 190–209, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. P. Weng, “Existence and global stability of positive periodic solution of periodic integrodifferential systems with feedback controls,” Computers & Mathematics with Applications, vol. 40, no. 6-7, pp. 747–759, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Fan and K. Wang, “Global periodic solutions of a generalized n-species Gilpin-Ayala competition model,” Computers & Mathematics with Applications, vol. 40, no. 10-11, pp. 1141–1151, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y. Li, K. Zhao, and Y. Ye, “Multiple positive periodic solutions of n species delay competition systems with harvesting terms,” Nonlinear Analysis: Real World Applications, vol. 12, no. 2, pp. 1013–1022, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. C. Xu and Y. Wu, “Positive periodic solutions in a discrete time three species competition system,” Journal of Applied Mathematics, vol. 20113, Article ID 963046, 13 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. T. Niyaz and A. Muhammadhaji, “Positive periodic solutions of cooperative systems with delays and feedback controls,” International Journal of Differential Equations, vol. 2013, Article ID 502963, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. A. Muhammadhaji, Z. Teng, and L. Zhang, “Permanence in general non-autonomous Lotka-Volterra predator-prey systems with distributed delays and impulses,” Journal of Biological Systems, vol. 21, no. 2, Article ID 1350012, 28 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. M. S. Bartlett, Stochastic Population Models, Methuen Publishing, London, UK, 1960.
  24. R. M. May, “Time-delay versus stability in population models with two and three trophic levels,” Ecology, vol. 54, no. 2, pp. 315–325, 1973. View at Publisher · View at Google Scholar
  25. X. Lv, P. Yan, and S. Lu, “Existence and global attractivity of positive periodic solutions of competitor-competitor-mutualist Lotka-Volterra systems with deviating arguments,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 823–832, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. S. Tang, Y. Xiao, and J. Chen, “Positive periodic solutions of competitive Kolmogorov diffusion systems with interference constants,” Mathematical and Computer Modelling, vol. 27, no. 6, pp. 39–47, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. Y. Chen and Z. Zhou, “Stable periodic solution of a discrete periodic Lotka-Volterra competition system,” Journal of Mathematical Analysis and Applications, vol. 277, no. 1, pp. 358–366, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. X. Tang and X. Zou, “On positive periodic solutions of Lotka-Volterra competition systems with deviating arguments,” Proceedings of the American Mathematical Society, vol. 134, no. 10, pp. 2967–2974, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. F. Chen, “On the periodic solutions of periodic multi-species Kolmogorov type competitive system with delays and feedback controls,” Applied Mathematics and Computation, vol. 180, no. 1, pp. 366–373, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. J. Yan, “Global positive periodic solutions of periodic n -species competition systems,” Journal of Mathematical Analysis and Applications, vol. 356, no. 1, pp. 288–294, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. J. Yan and G. Liu, “Periodicity and stability for a Lotka–Volterra type competition system with feedback controls and deviating arguments,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 9, pp. 2916–2928, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. R. E. Gaines and J. L. Mawhin, Coincidence Degree and Nonlinear Differential Equations, vol. 568 of Lecture Notes in Mathematics, Springer, Berlin , Germany, 1977. View at MathSciNet